# SDR C2XA02TY051

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 14531342403
- Condition: Kinked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the right APU fire extinguisher tube was found damaged. Maintenance removed and replaced the tube. I/A/W-EMB145MM-20-10-03 and 26-23-05. Repair procedures where satisfactory and the aircraft will be released upon complection of inspection.
